# SDR UPS97822918

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHTS DIM.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK, CKS OK (P/N ON AND OFF 5708458-503) (S/N OFF ED-2) (S/N ON FTL 209).
